Alert archive / Montana / Wind Advisories in 2011

Wind Advisory 9, NWS Billings, MT

February 3, 2011Park County, Stillwater County, Sweet Grass County, Montana

NWS Billings, MT issued this wind advisory at Feb 3, 2011, 2:55 PM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Feb 4, 2011, 3:00 AM MST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2011, 2:55 PM MST (21:55 UTC)
In effect from
Feb 4, 2011, 3:00 AM MST
Expired
Feb 4, 2011, 8:56 PM MST
In force
18 hr
Issued by
NWS Billings, MT

Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT

The radar

The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 9.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2011-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2011-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1967 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WWUS75 KBYZ 032155
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
255 PM MST THU FEB 3 2011

.THE COMBINATION OF HIGH PRESSURE OVER SOUTHERN IDAHO AND LOWER
SURFACE PRESSURE OVER NORTHEAST MONTANA WILL PRODUCE VERY WINDY
CONDITIONS ACROSS THE UPPER YELLOWSTONE AND UPPER STILLWATER
RIVER VALLEYS THROUGH FRIDAY EVENING.

MTZ065-041000-
/O.NEW.KBYZ.WI.Y.0009.110204T1000Z-110205T1300Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
255 PM MST THU FEB 3 2011

...WIND ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 6 AM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 6 AM MST
SATURDAY. 

* TIMING: STRONG SOUTHWEST WINDS WILL DEVELOP LATE TONIGHT AND
  CONTINUE THROUGH FRIDAY NIGHT. WINDS WILL BEGIN TO DECREASE 
  SATURDAY MORNING.

* WINDS: SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS AROUND 60 MPH
  CAN BE EXPECTED. 

* IMPACTS: STRONG CROSSWINDS ARE EXPECTED ALONG INTERSTATE 90 FROM
  SPRINGDALE TO LIVINGSTON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ066-041000-
/O.NEW.KBYZ.WI.Y.0009.110204T1000Z-110205T1300Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
255 PM MST THU FEB 3 2011

...WIND ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 6 AM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 6 AM MST
SATURDAY. 

* TIMING: STRONG SOUTHWEST WINDS WILL DEVELOP LATE TONIGHT AND
  CONTINUE THROUGH FRIDAY NIGHT. WINDS WILL BEGIN TO DECREASE
  SATURDAY MORNING.

* WINDS: SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS AROUND 60 MPH
  CAN BE EXPECTED. 

* IMPACTS: STRONG WINDS WILL BE LIKELY ALONG THE STILLWATER RIVER AND
  WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE EXPECTED
  FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY
  LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER
  CREEK ROAD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS

HOOLEY
4 follow-up statements
329 
WWUS75 KBYZ 040351
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
851 PM MST THU FEB 3 2011

.THE COMBINATION OF HIGH PRESSURE OVER SOUTHERN IDAHO AND LOWER
SURFACE PRESSURE OVER NORTHEAST MONTANA WILL PRODUCE VERY WINDY
CONDITIONS ACROSS THE UPPER YELLOWSTONE AND UPPER STILLWATER
RIVER VALLEYS THROUGH FRIDAY EVENING.

MTZ065-041700-
/O.CON.KBYZ.WI.Y.0009.110204T1000Z-110205T1300Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
851 PM MST THU FEB 3 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 6 AM MST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 6 AM MST
SATURDAY. 

* TIMING: STRONG SOUTHWEST WINDS WILL DEVELOP LATE TONIGHT AND 
  CONTINUE THROUGH FRIDAY NIGHT. WINDS WILL BEGIN TO DECREASE 
  SATURDAY MORNING. 

* WINDS: SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS AROUND 60 
  MPH CAN BE EXPECTED. 

* IMPACTS: STRONG CROSSWINDS ARE EXPECTED ALONG INTERSTATE 90 
  FROM SPRINGDALE TO LIVINGSTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ066-041700-
/O.CON.KBYZ.WI.Y.0009.110204T1000Z-110205T1300Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
851 PM MST THU FEB 3 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 6 AM MST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 6 AM MST
SATURDAY. 

* TIMING: STRONG SOUTHWEST WINDS WILL DEVELOP LATE TONIGHT AND 
  CONTINUE THROUGH FRIDAY NIGHT. WINDS WILL BEGIN TO DECREASE 
  SATURDAY MORNING. 

* WINDS: SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS AROUND 60 
  MPH CAN BE EXPECTED. 

* IMPACTS: STRONG WINDS WILL BE LIKELY ALONG THE STILLWATER 
  RIVER AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE 
  EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH 
  SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH 
  OF FIDDLER CREEK ROAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
273 
WWUS75 KBYZ 041144
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
444 AM MST FRI FEB 4 2011

.THE COMBINATION OF HIGH PRESSURE OVER SOUTHERN IDAHO AND LOWER
SURFACE PRESSURE OVER NORTHEAST MONTANA WILL PRODUCE VERY WINDY
CONDITIONS ACROSS THE UPPER YELLOWSTONE AND UPPER STILLWATER
RIVER VALLEYS THROUGH FRIDAY NIGHT.

MTZ065-042345-
/O.CON.KBYZ.WI.Y.0009.000000T0000Z-110205T1300Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
444 AM MST FRI FEB 4 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY. 

* TIMING: STRONG SOUTHWEST WINDS WILL INCREASE TODAY AND PEAK THIS
  EVENING BEFORE DECREASING SATURDAY MORNING.

* WINDS: SOUTHWEST WINDS WILL INCREASE TODAY AND PEAK THIS EVENING
  REACHING 30 TO 40 MPH WITH GUSTS AROUND 60 MPH.

* IMPACTS: STRONG CROSSWINDS ARE EXPECTED ALONG INTERSTATE 90 
  FROM SPRINGDALE TO LIVINGSTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ066-042345-
/O.CON.KBYZ.WI.Y.0009.000000T0000Z-110205T1300Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
444 AM MST FRI FEB 4 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY. 

* TIMING: STRONG SOUTHWEST WINDS WILL INCREASE TODAY AND PEAK THIS
  EVENING BEFORE DECREASING SATURDAY MORNING. 

* WINDS: SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS AROUND 60 
  MPH CAN BE EXPECTED. 

* IMPACTS: STRONG WINDS WILL BE LIKELY ALONG THE STILLWATER 
  RIVER AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE 
  EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH 
  SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH 
  OF FIDDLER CREEK ROAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
623 
WWUS75 KBYZ 042150
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
250 PM MST FRI FEB 4 2011

.THE COMBINATION OF HIGH PRESSURE OVER SOUTHERN IDAHO AND LOWER
SURFACE PRESSURE OVER NORTHERN MONTANA WILL PRODUCE VERY WINDY
CONDITIONS ACROSS THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER
VALLEYS TONIGHT.

MTZ065-051000-
/O.CON.KBYZ.WI.Y.0009.000000T0000Z-110205T1300Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
250 PM MST FRI FEB 4 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY. 

* TIMING: STRONG SOUTHWEST WINDS WILL INCREASE LATE THIS AFTERNOON
  AND WILL CONTINUE THROUGH THE EVENING. THE WINDS WILL DECREASE
  BY LATE TONIGHT.

* WINDS: SOUTHWEST WINDS WILL INCREASE THIS EVENING TO SPEEDS OF 30
  TO 40 MPH WITH GUSTS AROUND 60 MPH.

* IMPACTS: STRONG CROSSWINDS ARE EXPECTED ALONG INTERSTATE 90 
  FROM SPRINGDALE TO LIVINGSTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ066-051000-
/O.CON.KBYZ.WI.Y.0009.000000T0000Z-110205T1300Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
250 PM MST FRI FEB 4 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY. 

* TIMING: STRONG SOUTHWEST WINDS WILL INCREASE LATE THIS AFTERNOON
  AND CONTINUE THROUGH THIS EVENING. THE STRONG WINDS WILL
  DECREASE BY LATE TONIGHT. 

* WINDS: SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS AROUND 60 
  MPH CAN BE EXPECTED. 

* IMPACTS: STRONG WINDS WILL BE LIKELY ALONG THE STILLWATER 
  RIVER AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE 
  EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH 
  SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH 
  OF FIDDLER CREEK ROAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
212 
WWUS75 KBYZ 050356
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
856 PM MST FRI FEB 4 2011

MTZ065-066-050500-
/O.CAN.KBYZ.WI.Y.0009.000000T0000Z-110205T1300Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD
856 PM MST FRI FEB 4 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED OVER THE UPPER STILLWATER RIVER VALLEY OVER
THE PAST FEW HOURS. WHILE GUSTS TO AROUND 50 MPH CONTINUE OVER THE
UPPER YELLOWSTONE RIVER VALLEY...THE PRESSURE GRADIENT IS EXPECTED
TO WEAKEN SIGNIFICANTLY OVER THE NEXT FEW HOURS RESULTING IN
DIMINISHING WINDS THERE THROUGH TONIGHT. THUS THE THREAT FOR
STRONG WINDS HAS SUBSIDED AND THE WIND ADVISORY HAS BEEN
CANCELLED. 

DRIVERS ALONG I-90 FROM LIVINGSTON TO BIG TIMBER SHOULD CONTINUE
TO BE ALERT FOR GUSTY CROSSWINDS THROUGH MIDNIGHT TONIGHT AS
WINDS CONTINUE TO SUBSIDE.

$$

HTTP://WEATHER.GOV/BILLINGS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Feb 3, 9:35 AM MST, 5 hours 20 minutes earlier.

Area forecast discussion, Feb 3, 9:35 AM MST, 5 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
935 AM MST THU FEB 3 2011

.MORNING UPDATE...

ARCTIC AIR FINALLY HAS BEGUN ITS RETREAT AS SURFACE HIGH PRESSURE
HAS WEAKENED AND WESTERLY DOWNSLOPE FLOW STARTS TO PREVAIL.
TEMPERATURES ARE ANYWHERE FROM 15 TO 30 DEGREES WARMER THAN THIS
TIME YESTERDAY. MILES CITY IS REPORTING 22 UNDER CLEAR SKIES WITH
BAKER AT 19. HOWEVER...BILLINGS IS ACTUALLY COLDER WITH 16
DEGREES DUE TO CONTINUED COLD AIR DRAINAGE FROM THE CLARKS FORK
RIVER VALLEY FROM THE BIG HORN BASIN IN WYOMING. BELIEVE THIS
DRAINAGE SHOULD LESSEN AS THE DAY PROGRESSES AND WINDS BECOME
MORE WESTERLY RESULTING IN WARMER TEMPERATURES FOR BILLINGS. NEW
MET GUIDANCE COMING IN COOLER WITH READINGS IN THE 30S THAN THE
GFS WHICH IS AROUND 40 DEGREES. BELIEVE THE MET IS THE MOST LIKELY
SCENARIO AND WILL KEEP FORECASTED TEMPERATURES IN THE MIDDLE TO
UPPER 30S CENTRAL AND WEST WITH LOWER 30S OUT EAST.

SATELLITE SHOWING A BAND OF MID AND HIGH LEVEL CLOUDS MOVING
SOUTH OUT OF THE NORTHERN PORTIONS OF THE STATE. HAVE ADJUSTED
SKY COVER WORDING IN THE FORECAST TO BE MORE IN THE PARTLY CLOUDY
RANGE TODAY BUT THE SUN SHOULD STILL FILTER THROUGH. LOOK FOR
WINDS TO BE ON THE INCREASE BY EARLY EVENING FOR THE GAP AREAS
AND WILL TAKE A CLOSER LOOK AT THIS WITH THE AFTERNOON PACKAGE.
HOOLEY

.LONG TERM...VALID FOR SAT...SUN...MON...TUE...WED...

ACTIVE WEATHER PATTERN UNDER NW FLOW ALOFT COMING IN THE EXTENDED
PERIOD.

COUPLE OF MOIST AND VERY UNSTABLE SHORTWAVES ON TAP FOR SATURDAY
INTO SUNDAY. NW FLOW ALOFT WILL FAVOR THE BIG HORN MOUNTAINS MOST
FOR HEAVY SNOW. SOUTHEAST AND SOUTH CENTRAL LOWER ELEVATIONS WILL
ALSO BE FAVORED FOR PCPN...PERHAPS SHIFTING WESTWARD TOWARD THE
RED LODGE FOOTHILLS BY SAT NIGHT INTO SUNDAY AS FLOW TURNS MORE
NORTHERLY. THE UNIFORM/MOIST/UNSTABLE NW FLOW SUGGESTS BANDING...
AND WITH INSTABILITY INTO THE DENDRITIC LAYER SOME HEAVY NNW-SSE
ORIENTED SNOW BANDS WILL BE POSSIBLE. OVERALL A VERY INTERESTING
PERIOD AND HAVE RAISED POPS A BIT MORE...ESPECIALLY OVER OUR
OROGRAPHICALLY FAVORED AREAS.

MORE SHORTWAVE ENERGY SET TO COME IN SOMETIME IN THE MON-TUE
PERIOD THOUGH MODELS BEGIN TO DIVERGE IN SPECIFICS. HAVE RAISED
POPS HERE ALSO ESPECIALLY OVER THE MTNS. WILL KEEP BROADBRUSHED
NEAR CLIMO POPS GOING WED AS WELL...WITH NW FLOW ALOFT CONTINUING.

AS FOR TEMPS...SAT SHOULD BE THE WARMEST DAY WITH A TREND TOWARD A
MUCH COOLER COUPLE DAYS THEREAFTER AS FAIRLY STRONG SFC RIDGE
BUILDS SOUTH OUT OF CANADA. ENSEMBLE MEANS SUGGEST PRESSURES TO
OVER 1040MB AND 850MB TEMPS INTO THE MINUS TEENS...SO EXPECT
ANOTHER PERIOD OF MUCH BELOW NORMAL TEMPS EARLY NEXT WEEK...
ALBEIT PROBABLY NOT AS COLD AS WHAT WE JUST DEALT WITH. PUSH OF
REINFORCING COLD AIR COULD COME INTO THE AREA WED. SO OVERALL LOOK
FOR BELOW NORMAL TEMPS AFTER A MILD-ISH SATURDAY. HAVE KEPT TEMPS
ON THE COOL SIDE OF GUIDANCE THROUGH THIS PERIOD. BELOW ZERO LOW
TEMPS A GOOD BET IN OUR EASTERN PARTS.

JKL

&&

.AVIATION...

CONDITIONS WILL REMAIN FAVORABLE FOR LOW LEVEL WIND SHEAR ACROSS
EASTERN MONTANA...INCLUDING NEAR KMLS AND KBHK...FOR THE NEXT
SEVERAL HOURS. GUSTY SW-W WINDS WILL CONTINUE FROM KBIL WEST TODAY
AND TONIGHT...WITH GUSTS OF 25-35 KTS. WINDS AT KLVM WILL
INCREASE TO 35-45 KT GUSTS TONIGHT. OTHERWISE INCREASING MOISTURE
IN NW FLOW ALOFT WILL BRING SCATTERED MOUNTAIN SNOW SHOWERS AND
OCCASIONAL OBSCURATIONS TONIGHT. VFR WILL PREVAIL ACROSS THE LOWER
ELEVATIONS WITH PERIODS OF MID AND HIGH CLOUDS. STC

&&

.PRELIMINARY POINT TEMP/POPS...

    TDY FRI     SAT     SUN     MON     TUE     WED
-------------------------------------------------------
BIL 035 029/047 032/041 018/024 000/016 010/022 009/021
    0/N 12/W    45/W    55/J    32/S    22/S    22/S
LVM 037 034/046 031/036 015/022 000/019 011/025 011/021
    0/N 23/W    45/W    55/J    33/S    22/S    22/S
HDN 037 023/043 027/041 017/024 902/015 006/022 008/020
    0/B 12/W    55/W    55/J    32/S    22/S    22/S
MLS 033 020/040 025/036 016/019 908/007 901/018 902/012
    0/B 13/W    45/J    55/J    21/B    11/B    21/B
4BQ 036 021/042 025/038 015/023 902/008 000/018 002/016
    0/B 13/W    56/W    55/J    32/S    22/S    22/S
BHK 031 019/037 022/032 014/017 910/003 907/015 905/010
    0/B 13/W    45/J    55/J    21/B    11/B    21/B
SHR 039 023/045 027/041 017/024 000/014 002/023 006/019
    0/B 13/W    46/W    65/J    42/S    22/S    22/S

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Feb 3, 3:23 AM MST, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
323 AM MST THU FEB 3 2011

MTZ028>042-056>058-063>068-WYZ098-099-041030-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
323 AM MST THU FEB 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...TODAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WESTERLY WINDS WILL DEVELOP LATE TONIGHT INTO FRIDAY IN THE
LIVINGSTON AND HARLOWTON AREAS. PEOPLE DRIVING ALONG INTERSTATE 90
FROM LIVINGSTON TO NEAR BIG TIMBER...AND FROM BIG TIMBER TO
HARLOWTON ALONG HIGHWAY 191...SHOULD BE PREPARED FOR DANGEROUS
CROSS WINDS LATE TONIGHT AND FRIDAY.

SNOW AND COLD TEMPERATURES WILL RETURN THIS WEEKEND AND INTO
EARLY NEXT WEEK. THE BEST POTENTIAL FOR HEAVY SNOW WILL BE ACROSS
THE BIG HORN MOUNTAINS AND NEARBY AREAS IN SOUTHERN BIG HORN
COUNTY OF MONTANA AND COULD AFFECT SECTIONS OF INTERSTATE 90 FROM
BILLINGS TO SHERIDAN. PEOPLE WITH TRAVEL OR OUTDOOR RECREATION
PLANS THIS WEEKEND SHOULD CHECK THE LATEST FORECASTS FOR UPDATES
AS UNSETTLED CONDITIONS RETURN TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Montana, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.